Hi guys ...
I have been using a product that has DHT blocker and it seems that it affected my sexual drive little bit ... But actually i can't judge my self because of many factors :
1 - I have done ACL reconstruction surgery in my knee 9 months ago , so my lower body is not active like before which affects the sexual drive
2 - Recently i don't sleep that much ( 3 hours a day )
3 - Eating bad
4 - Participated in NoFap activity to stop mastrubating and watching porn which i think has big affect on the sleep quality ( barely able to sleep )
My DHT blocker product is finished , so while looking online to order again i found some studies indicates that DHT and a5- armostate ( not sure about the spelling ) reduced the sexual drive ... My drive still very good but not as before..
My question is .. Did any one notice that ???
Background history about me :
i am 188 cm tall
95 kg weight
used to lift weight since 6 years ago
but stopped lifting for ACL reconstruction surgery then shoulder injury ( what a bad luck )
taking DHT blocker since 3 months and stopped 3 weeks ago
Thanks in advance for any comments
View Poll Results: Did you notice any effect ?
- 5. You may not vote on this poll
Yes i have noticed severe effect
Yes i have noticed mild effect
I have tried DHT blocker but i didn't notice any side effect
No for sure
11-08-2012, 08:44 AM #1
DHT blocker and lower sex libido ???
11-08-2012, 08:50 AM #2
What is the DHT blocker you are taking, propecia/finasteride?
They can have a lot of side effects, lower sex drive being one of the more common, lower testosterone, issues with mood etc.
The lower sex drive etc can sort itself out after a couple of months once your body gets more accustomed to the drug but I would imagine it should have levelled out by now if it was going to.
11-08-2012, 08:57 AM #3
11-08-2012, 09:29 AM #4
Hmm In theory have a positive effect on libido....increasing testosterone but it depends. (it might all be a lot of marketing and have pretty much no effect on test)
The ones I mentioned are used to reduce DHT levels but also reduce testosterone as a by product (used for hairloss). I know those products can definitely cause libido problems.
It is an interesting supplement I might have a closer look at it actually.
11-08-2012, 09:39 AM #5
Now after using the Myodex , and Minoxidil for hair i noticed that my baldness almost disappear ,, the results were amazing ..
Thats why i wanted to keep using Myodex or any other products but after what i red i became confused ...
And honestly since i am studying in Australia i relized that the government health agencies here are doing great work, because they banned many supplements which discovered later to have side effects ..
Again the effects on me cant me judgmental due to the situation i have been thru ,,,,
11-08-2012, 09:49 AM #6
- Join Date: Sep 2011
- Location: Maine, United States
- Stats: 5'10", 231 lbs
- Posts: 14,908
- Rep Power: 97575
I've noticed the opposite effect on Myodex. Only real side effect for me was dry joints, which was combated with fish oil. I think your aforementioned habits of bad eating/poor sleep may have a large impact on general well being and libido. I would get those in order before looking to OTC products to combat it.
Tribulus is a cheap alternative for libido enhancement, or you could give Myodex another try if you enjoyed it.
My opinion is obviously slightly tainted since I represent Axis Labs. But take the advice as you will.Log: http://forum.bodybuilding.com/showthread.php?t=163352941
11-08-2012, 09:59 AM #7
I have noticed the dry joints affect ,, i used the fish oil + HCL ( any way i am using them for my knee ) , however i got injury in my shoulder ,, the dryness is somehow severe because i was hearing my joints cracking ( produce sound ) a lot specially with compound exercises ..
back to the main topic ... I am not here to judge a specific product but generally talking about DHT blockers , because i made research through my university database to see journals and researches and i found some of them indicate that DHT blockers have shown to lower the sexual libido !!! and in some cases caused the prostate gland to get bigger ...
Now since i stopped the myodex my hair got little bit weaker and some fallen down ..
11-08-2012, 11:58 PM #8